Photodermatitis from tetrazepam

@article{Quiones1998PhotodermatitisFT,
  title={Photodermatitis from tetrazepam},
  author={D Qui{\~n}ones and I S{\'a}nchez and S. Alonso and Jose L Garcia-Abujeta and L. Fern{\'a}ndez and F. Rodriguez and D. Martin‐Gil and J. Jerez},
  journal={Contact Dermatitis},
  year={1998},
  volume={39}
}
Case Report A 35-year-old woman was treated for sciatica with ibuprofen 400 mg oral 3¿ daily, and diazepam 5 mg oral at night. One night, she also took 50 mg oral tetrazepam because of muscle spasm. The following day, after sun exposure in the morning, she developed an itchy micropapular rash on sun-exposed areas. Treatment was discontinued and the eruption cleared with skin desquamation in 10 days. She needed therapy with systemic antihistamines and corticosteroids. Patch and photopatch tests… 
Tetrazepam drug sensitivity − usefulness of the patch test
TLDR
Although the optimal patch test concentration of tetrazepam has still to be determined, it is a useful diagnostic tool to confirm sensitization, particularly in patients with severe bullous eruptions.
Systemic dermatitis due to tetrazepam.
TLDR
A 61-year-old man with adverse reactions after ingestion of metamizole, diclofenac, and tetrazepam is reported, who can tolerate diazepam but who had a type IV hypersensitivity reaction to tetrazEPam confirmed by patch testing and oral challenge.
Acute generalized exanthematous pustulosis due to tetrazepam.
TLDR
Results support previous data suggesting an important role for IL-8 and drug-specific T cells in the pathogenesis ofAGEP and imply that the reaction was specific to tetrazepam with no cross-reactivity to other benzodiazepines.
Patch testing in adverse drug reactions
Cutaneous adverse drug reactions (CADRs), defined as skin eruptions induced by drugs used in adequate doses and in the correct indications, present under different clinical patterns, and the
Probable drug rash with eosinophilia and systemic symptoms syndrome related to tetrazepam
TLDR
It is suggested that it is necessary to explain sufficiently the disease to the family and support the patient with a good doctor–patient–family relationship and to prove that the dermatitis and septicemia were caused by faeces and ‘Natto’.
Benzodiazepine‐induced photosensitivity reactions: A compilation of cases from literature review with Naranjo causality assessment
TLDR
The clinical presentation and diagnosis of benzodiazepine‐associated photosensitivity is characterized and the cases are adjudicated for a causal association with Benzodiazepines.
Airborne contact dermatitis to tetrazepam in geriatric nurses – a report of 10 cases
Background  Tetrazepam, a benzodiazepine, is a frequently used muscle relaxant. The most common adverse reactions are neurological and gastrointestinal. Cutaneous reactions to tetrazepam are rare and
On the clinical evidence leading to tetrazepam withdrawal
TLDR
It is failed to find a turning point in the amount of ADRs reported following tetrazepam withdrawal to underpin the validity of the withdrawal, and the importance of a better communication of knowledge in scientific literature, pharmacovigilance agencies, and from doctors is stressed to prevent marketed usage of drugs with well-established side effects during long periods.
Occupational allergic contact dermatitis from tetrazepam in nurses
TLDR
Tetrazepam is a muscle relaxant belonging to the benzodiazepine group and its use in clinical practice is regulated by the Food and Drug Administration.
Lupus eritematoso cutáneo subagudo inducido por fármacos
TLDR
La retirada of the medicacion se acompano de una rapida mejoria clinica y de los parametros de laboratorio, sin que presentara otros brotes con posterioridad, lo que permitio el diagnostico de lupus eritematoso cutaneo subagudo inducido por farmacos.
...
1
2
...

References

SHOWING 1-10 OF 10 REFERENCES
Delayed cell‐mediated hypersensitivity to tetrazepam
TLDR
A 59-year-old man, with degenerative arthritis, was treated daily with 1 capsule of Myolastan® (50 mg tetrazepam) and developed an itchy maculopapular rash and tightness of the chest, without wheezing.
Photo-onycholysis caused by clorazepate dipotassium.
TLDR
The clinical picture of multiple self-healing lesions of the patient for 45 years, however, is unique.
Tetrazepam allergy detected by patch test
Case no. 1. A 71-year-old man, with cervical arthralgia for 2 years, was successfully treated with 50 mg ofMyolastan® (tetrazepam) daily, taken at night, and 16 mg of Fidium® (betahistidine
Tetrazepam allergy once more detected by patch test
In February 1989, a 63-year-old man, with lumbar intervertebral degenerative arthritis, presented with maculopapular to purpuric lesions on the legs, which had appeared some days after the
Photosensitivity reaction to chlordiazepoxide.
TLDR
An eczematous reaction occurred in sun-exposed areas and lesions in distant sites not exposed to sun, in a patient taking chlordiazepoxide, and later a similar reaction was observed on exposure of test sites to wave lengths between 2,200 and 3,200 Angstroms (A).
Tetrazepam: an allergen with several clinical expressions
TLDR
Positive reactions to nickel sulfate and all 3 dilutions of ceftiofur sodium were obtained and dermatitis affected both eyelids in a chicken vaccinator.
Cross‐reactive Type IV hypersensitivity reactions to benzodiazepines revealed by patch testing
TLDR
The 3 patients who reacted only to their own epoxy resin underline the importance of patch testing patients to their Own epoxy resins when investigating occupational cases and may not always be standard (diglycidyl ether of bisphenol A).
Exanthem induced by diazepam and sunlight (in Hungarian)
  • Börgyogy Vener Sz 1975:
  • 1975